# SDR AALA201805169010

- Difficulty date: May 13, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N399AN
- Make and model: Boeing 767323
- Aircraft serial: 29606
- Aircraft time: 72,517 hours, 11,891 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Lt Wing Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ESCAPE SLIDE INFLATION BOTTLE PRESSURE BELOW GREEN BAND ON LOW SIDE.  REMOVED AND REPLACED THE CYLINDER IAW AMM 25-65-02.  THE AIRCRAFT WAS GROUNDED.
